Axially symmetric harmonic maps minimizing a relaxed energy

Robert Hardt, Fang-Hua Lin, Chi‐Cheung ‐C Poon

Research output: Contribution to journalArticle

Abstract

Here we obtain various results on the class of axially symmetric harmonic maps from B3 to S2. We find some new classes of non‐minimizing harmonic maps exhibiting unusual singular behavior. Optimal partial regularity estimates are obtained for mappings which minimize, among axially symmetric maps, various relaxed energies which have been studied in [4]and [11].

Original languageEnglish (US)
Pages (from-to)417-459
Number of pages43
JournalCommunications on Pure and Applied Mathematics
Volume45
Issue number4
DOIs
StatePublished - 1992

Fingerprint

Harmonic Maps
Partial Regularity
Energy
Minimise
Estimate
Class

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Axially symmetric harmonic maps minimizing a relaxed energy. / Hardt, Robert; Lin, Fang-Hua; Poon, Chi‐Cheung ‐C.

In: Communications on Pure and Applied Mathematics, Vol. 45, No. 4, 1992, p. 417-459.

Research output: Contribution to journalArticle

Hardt, Robert ; Lin, Fang-Hua ; Poon, Chi‐Cheung ‐C. / Axially symmetric harmonic maps minimizing a relaxed energy. In: Communications on Pure and Applied Mathematics. 1992 ; Vol. 45, No. 4. pp. 417-459.
@article{a760f4696bcd413197df5d9abd2717d6,
title = "Axially symmetric harmonic maps minimizing a relaxed energy",
abstract = "Here we obtain various results on the class of axially symmetric harmonic maps from B3 to S2. We find some new classes of non‐minimizing harmonic maps exhibiting unusual singular behavior. Optimal partial regularity estimates are obtained for mappings which minimize, among axially symmetric maps, various relaxed energies which have been studied in [4]and [11].",
author = "Robert Hardt and Fang-Hua Lin and Poon, {Chi‐Cheung ‐C}",
year = "1992",
doi = "10.1002/cpa.3160450404",
language = "English (US)",
volume = "45",
pages = "417--459",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "4",

}

TY - JOUR

T1 - Axially symmetric harmonic maps minimizing a relaxed energy

AU - Hardt, Robert

AU - Lin, Fang-Hua

AU - Poon, Chi‐Cheung ‐C

PY - 1992

Y1 - 1992

N2 - Here we obtain various results on the class of axially symmetric harmonic maps from B3 to S2. We find some new classes of non‐minimizing harmonic maps exhibiting unusual singular behavior. Optimal partial regularity estimates are obtained for mappings which minimize, among axially symmetric maps, various relaxed energies which have been studied in [4]and [11].

AB - Here we obtain various results on the class of axially symmetric harmonic maps from B3 to S2. We find some new classes of non‐minimizing harmonic maps exhibiting unusual singular behavior. Optimal partial regularity estimates are obtained for mappings which minimize, among axially symmetric maps, various relaxed energies which have been studied in [4]and [11].

UR - http://www.scopus.com/inward/record.url?scp=84990599123&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990599123&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160450404

DO - 10.1002/cpa.3160450404

M3 - Article

VL - 45

SP - 417

EP - 459

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 4

ER -